The following post from our forum is from a woman who develped pseudomonas after her abdominoplasty (tummy tuck).
Date: 12/22/2011 Submitted by: Gina
Hi; my name is GINA and I just had abdomnoplasty oct 25th 2011, and also got psudomonas from it.
On Bactrim and oxygen tank for 14 days. now. it felt like i got a cramp/charlie horse in my stomach. and, now my stomach, on one side is ROCK hard,and swells at times. it feels like someone is squeezing the heck outta me. my wound is healed that was open. But now this is happening. my Dr. Tells me it could be a hematoma [blood clot] to me. and it may last a year!!
OH hell no. what do I do or should do? ive been doing massage on it.And using heating pad .because sometimes it blows up like a balloon.Will Gas, and Constaption cause this?
Sincerely, Help if you can? i also had an ultra sound done and waiting to hear. Thank you.
Date: 12/22/2011 Submitted by: Tanner
Sorry, I can’t help. I am not a doctor and it seems a doctor is the only one who can help you.
Hopefully the results of your ultra sound will tell you more about your condition and what you can do about it.
When doctors say “could be” it doesn’t give you lots of confidence in them, especially if they don’t keep investigating to actually determine what it is.
You could always go to another doctor for a second opinion.